# SDR ASOA200900915

- Difficulty date: August 20, 2009
- Submitted: August 27, 2009
- Operation: Air carrier
- Aircraft: N880AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7606
- Aircraft time: 18,840 hours, 15,982 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Condition: Unknown
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NOSE GEAR DISAGREE ON RETRACTION AFTER TAKEOFF.  AIRCRAFT RETURNED TO ATL AFTER T/O.  NOSE GEAR DISAGREE ON RETRACTION AFTER TAKEOFF.  FLT 4954 DEL 102 MINS N/C=18R.  REMOVED AND REPLACED OLEO CENTERED/ EXTENDED SUPPORT BRACKET ON NOSE LANDING GEAR SENSOR.  OPS CHECK GOOD.  IAW CRJ 200 32-61-05.  RII SATISFACTORILY C/W SP 607
